# SDR SWIA2019122747370

- Difficulty date: November 5, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG DOOR INNER SKIN CHAFED.   BLENDED AFFECTED AREA REF CRJ200 SRM AFFECTED FOUND TO BE OUT OF LIMITS, RECEIVED FROM ENGINEERING REO AND ITS DISPOSITION STATES THAT THE SUBJET CONDITION IS STRUCTURALLY ACCEPTABLE. COMPLIED WITH DISPOSITIONS 1-4
